Discussions that mention prozac

Depression board


I've been using this for 7 months now and although I find it useful for my anxiety and mildly useful for my depression, I'm still nagged by bad side-effects. These primarily being: the inability to get aroused and feeling tired all the time. I've tried taking it at night and morning and I've had different doses but the same problems still remain.

I'm thinking of coming off it purely because of these reasons. I've tried prozac and that made me extremely unwell, can anyone recommend a med?

*Update*
Just been thinking, although it has been good for anxiety, would you say it is not being effective for my depression if I still feel the need to be distant from people and not talk to them and have lack of interest in things I used to like? because my observation is it isn't being very effective, but then other people tell me they can see a noticeable difference in me. For example my mum says I should continue because she's seen a big change, even though it isn't being effective for my depression, not to mention the other side-effects.
Quote from macadamiaNUT:
allsorts,

May I ask what your dose is, and how long at that dose? Also who is prescribing for you...a pcp or a psychiatrist? Any or all of those can make a difference.


Hi, I'm currently on 40mg's and I have been on that dose 2 months. The person that prescribes it for me is my psychiatrist, he seems to think celexa is one of the best meds to take for what I have - that being anxiety and depression. I must admit celexa is brilliant for anxiety - no more morning sickness, loss of apetite, obsessing and so on, but for my depression it only mildly helps. Prozac on the other hand (the one I tried first) made me feel like I did when I Was 6 (where you are happy, and life is just what it is) and I could almost 'feel' like I was alive again rather than just existing, which is how I normally feel. The only problem with prozac is it made me really sick, and no matter how hard I tried I couldn't fight the side-effects so I stopped.